MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 50 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 50 MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: catalog number:00630505036 lot number: 63922382 brand name:xlpe liners; catalog number: 00877503602 lot number: 2921111 brand name: biolox head unknown stem.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00731.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not returned for evaluation.
 
Event or Problem Description
It was reported that the patient was revised due to implant fracture and wear approximately 3 years post implantation.Attempts have been made and additional information on the reported event is unavailable.
 
Event or Problem Description
Upon receipt of additional information it has been determined that the reported device did not cause or contribute to the event.
 
Additional Manufacturer Narrative

Brand Name
SHELL POROUS WITH CLUSTER HOLES 50 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11562866
Report Number0001822565-2021-00729
Device Sequence Number14191734
Product Code LPH
UDI-Device Identifier00889024118850
UDI-Public(01)00889024118850(17)290228(10)63816340
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093561
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00620205022
Device Lot Number63816340
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;